# SDR UPS00232250

- Difficulty date: March 3, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 652162217
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON NR 2 SPOILER ACTUATOR FITTING AROUND SPOILER PANEL HINGE BOLTS.  REPLACED NR 2 SPOILER ACTUATOR FITTING PER MM 27-61-81 AND MM 27-51-131.
